On Geometric Quantization of b^m-symplectic manifolds
Rights accessOpen Access
We study the formal geometric quantization of bm-symplectic manifolds equipped with Hamiltonian actions of a torus T with nonzero leading modular weight. The resulting virtual T-modules are finite dimensional when m is odd, as in ; when m is even, these virtual modules are not finite dimensional, and we compute the asymptotics of the representations for large weight.
CitationMiranda, E.; Guillemin, V.; Weitsman, J. On Geometric Quantization of b^m-symplectic manifolds. "Mathematische Zeitschrift", June 2021, vol.298, núm.1-2, p.281-288